MAUDE Adverse Event Report: ETHICON INC. MONOCRYL SUTURE 27"(70CM) 2-0 VIO; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. MONOCRYL SUTURE 27"(70CM) 2-0 VIO; SUTURE, ABSORBABLE, SYNTHETIC
Model Number Y333H
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Component code: device not returned.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.What was being done when the needle came loose from the suture (removal from package / during passage through tissue/ during tying? was the needle removed from the patient during the same procedure? what tissue/location was suturing when pull-off occurred? were there any unexpected outcomes or complications as a result of this suture needle pull-off event? what was done to locate and retrieve the broken needle piece? please provide the procedure name and date.In the event description is sounds like 1 device had an issue.However, according to the impacted product page, it says 1 sales unit was involved.How many products were involved? if more than 1, what was the issue with the other devices? how many devices will be returning? a manufacturing record evaluation was performed for the finished device lot, and no non-conformance's were identified.
 
Event or Problem Description
It was reported that an animal underwent a surgical procedure on an unknown date and suture was used.The needle broke and the suture was not swedged.Additional information was requested.

Brand Name
MONOCRYL SUTURE 27"(70CM) 2-0 VIO
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key11676496
Report Number2210968-2021-03430
Device Sequence Number3149856
Product Code GAN
UDI-Device Identifier10705031058798
UDI-Public10705031058798
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K960653
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model NumberY333H
Device Catalogue NumberY333H
Device Lot NumberQEMCSD
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2021
Initial Report FDA Received Date04/16/2021
Patient Sequence Number1